# SDR ASOA201200038

- Difficulty date: January 4, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 23,363 hours, 17,124 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 736.05
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK CORRODED AT FS 736.05.  REMOVED DAMAGE AND FOUND TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-41-49-101-001-A01. REMOVED SEAT TRACK FROM FS 713 -763,  CUT AND DRILLED NEW SEAT TRACK IAW REO 670-53-00-343.   INSTALLED NEW SEAT TRACK IAW AMM 53-00-49-400-801.
